MathSciNet Relay Station
MathSciNet bibliographic data
MR309773 05C10
Dewdney, A. K. Wagner's theorem for torus graphs. Discrete Math. 4 (1973), 139–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement